Patient :My family doctor is away and I am not sure if I should switch my Birth Control subscription or not. I was on Marvelon for 5 years, stopped taking it in December 2014 to give my body a break. 5 months ago I showed interest in starting to take it again to regulate my period as I wasn't getting it for longer than 7 weeks at a time. She asked me about side effects and at the time I had none so she recommended a new brand called LoLo. In the past 4 months I have only had my period once (and I was away on vacation and didn't bring LoLo so I couldn't start it that cycle), and I just got my period again today. However, the past months I have been noticing I have been extremely moody and have gotten pretty severe face and body acne. I am now wondering if I should go back to Marvelon since it seemed to be working at the time, or if I should try this new Lolo. I am not sure if the low dosages will help with my new moods and acne like Marvelon did in the past. (I am also moving in 2 weeks so I am not sure if trying new drugs right now is even a good idea since I will already be stressed out). Thank you
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.